# SDR DL72W961019

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290WA
- Make and model: Boeing 727247
- Aircraft serial: 22108
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Part number: 6516350
- Condition: Misdrilled
- Location: Nr3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A PRELIMINARY ATTEMPT TO FIT THE 65-18722-8 FORWARD MOUNT FITTING INTO POSITION, NOTED THAT SEVEN OF THE HOLES COMMON TO THE B.S. 1183 FRAME DO NOT LINE UP.  THESE HOLES AND THE AMOUNT OF OFFSET ARE INDICATED ON FIGURE 1.  DL ERA 3033483-14 AUTHORIZES REWORK OF FS 1183 BULHEAD RING AND WEB.
